# SDR YENA201810200697

- Difficulty date: October 20, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 73,670 hours, 27,564 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FWD CABIN AT FR 16 DUMMY FLOORBEAM Y 940. REMOVED AND REPLACED DUMMY FLOORBEAM Y940 IAW SRM 51-42-11 PAR F.
